# SDR ASAA2019080873333

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 26,694 hours, 8,548 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Location: Captain'S
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FMC FAILURE CAPTAIN`S SIDE ON LANDING AND TAXI IN. VTK ON CAPTAIN`S SIDE. GROUNDED - YES. PERFORMED FIM 34-61-00-810-836. OPENED THEN CLOSED 4 CIRCUIT BREAKER. BITE TEST OF BOTH FMC'S TESTS OK.
